# SDR SIMA200131502

- Difficulty date: November 11, 2001
- Submitted: December 11, 2001
- Operation: Air carrier
- Aircraft: N277AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 277
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3011210
- Part serial: 570
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5088 - DURING POST FLIGHT, CREW REPORTED THE EMERGENCY LIGHT IN THE PASSENGER DOOR TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSEMBLY IAW ATR MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
